Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 14, NWS Fort Worth, TX

April 9, 2008Palo Pinto County, Stephens County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 9, 2008, 5:29 PM CDT for Palo Pinto County, Stephens County, Texas. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2008, 5:29 PM CDT (22:29 UTC)
Expired
Apr 9, 2008, 6:15 PM CDT
In force
46 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Palo Pinto County, TX, Stephens County, TX

The radar

The Dyess AFB radar (KDYX), 71 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 5:57 PM CDTHAIL 1.755 W Graford, TXGOLF BALL HAIL NEAR POSSUM KINGDOM LAKE
Apr 9, 6:04 PM CDTHAIL 1.757 Ne Brad, TXON HIGHWAY 16 EAST PART OF POSSUM KINGDOM LAKE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 1:20 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2008-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2008-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 295 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
488 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
295 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 092229
TORFWD
TXC363-429-092315-
/O.NEW.KFWD.TO.W.0014.080409T2229Z-080409T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
529 PM CDT WED APR 9 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
  EASTERN STEPHENS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 615 PM CDT

* AT 529 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A TORNADO
  6 MILES EAST OF BRECKENRIDGE..MOVING EAST AT 34 MPH.

* THE TORNADO WILL BE NEAR...
  POSSUM KINGDOM STATE PARK BY 555 PM CDT...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS
A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD.

THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. IF YOU
ARE IN THE PATH OF THIS LARGE AND DESTRUCTIVE TORNADO...TAKE COVER
IMMEDIATELY.

THIS TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL THE TORNADO
IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE. SEEK SHELTER NOW

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3295 9896 3295 9842 3301 9841 3301 9832
      3265 9830 3263 9889
TIME...MOT...LOC 2229Z 256DEG 29KT 3274 9879

$$

82/JLD
2 follow-up statements
000 
WWUS54 KFWD 092238
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
538 PM CDT WED APR 9 2008

TXC363-429-092315-
/O.CON.KFWD.TO.W.0014.000000T0000Z-080409T2315Z/
PALO PINTO TX-STEPHENS TX-
538 PM CDT WED APR 9 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR EASTERN
STEPHENS AND WESTERN PALO PINTO COUNTIES...

AT 538 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
ANOTHER DEVELOPING CIRCULATION TO THE EAST OF THE CONFIRMED TORNADO. 
THIS NEW DEVELOPING TORNADO WAS LOCATED 11 MILES EAST OF 
BRECKENRIDGE...MOVING NORTHEAST AT 28 MPH.

THE TORNADO WILL BE NEAR...
  POSSUM KINGDOM STATE PARK BY 600 PM CDT...

IN ADDITION TO TORNADOES...LARGE DESTRUCTIVE HAIL TO THE SIZE OF 
BASEBALLS AND DAMAGING WINDS IN EXCESS OF 70 MPH ARE LIKELY WITH 
THIS STORM.

EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.

LAT...LON 3295 9896 3295 9842 3301 9841 3301 9832
      3265 9830 3263 9889
TIME...MOT...LOC 2236Z 245DEG 24KT 3276 9870

$$

25
000 
WWUS54 KFWD 092258
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
557 PM CDT WED APR 9 2008

TXC363-429-092315-
/O.CON.KFWD.TO.W.0014.000000T0000Z-080409T2315Z/
PALO PINTO TX-STEPHENS TX-
557 PM CDT WED APR 9 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHEASTERN STEPHENS AND WESTERN PALO PINTO COUNTIES...

AT 557 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING ONE OR 
MORE TORNADOES. AT 557 PM...A TORNADO WAS LOCATED 8 MILES SOUTH OF 
POSSUM KINGDOM STATE PARK...NEAR THE STEPHENS-PALO PINTO COUNTY 
LINE...MOVING EAST AT 20 MPH.

THE TORNADO WILL BE NEAR...
  METCALF GAP BY 612 PM CDT...

DAMAGE WAS REPORTED EAST OF BRECKENRIDGE WITH THIS STORM.

DO NOT LEAVE SHELTER TO USE YOUR CAR TO OUTRUN A TORNADO. CARS ARE 
EASILY TOSSED AND CRUSHED BY TORNADO WINDS. AS A LAST RESORT... 
ABANDON YOUR VEHICLE AND SEEK SHELTER IN A DITCH. COVER YOUR HEAD 
WITH YOUR HANDS.

IN ADDITION TO TORNADOES...LARGE DESTRUCTIVE HAIL TO THE SIZE OF 
BASEBALLS AND DAMAGING WINDS IN EXCESS OF 70 MPH ARE LIKELY WITH 
THIS STORM.

LAT...LON 3295 9876 3295 9842 3301 9841 3301 9832
      3293 9832 3292 9832 3268 9830 3271 9873
TIME...MOT...LOC 2254Z 252DEG 17KT 3278 9861

$$

25

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 9, 4:00 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Apr 9, 4:00 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
400 PM CDT WED APR 9 2008

.DISCUSSION...
400 PM CDT

STRONG SW WINDS AHEAD OF APPROACHING SYSTEM (700-600MB) HAVE
CREATED SIGNIFICANT CAP AT 700MB (10C)...EVIDENT ON 18Z FWD
SOUNDING. ACARS SOUNDINGS SHOWING CAP OF AT LEAST 8C NEAR 700MB AS
RECENT AS 2 PM. THIS HAS KEPT THE SFC LAYER UNTAPPED...THOUGH
SOME ELEVATED CONVECTION HAS DEVELOPED NORTH OF DFW...AIDED BY THE
ENHANCED MID-LEVEL LAPSE RATES (7-8C/KM) OWING TO WARM/DRY
ADVECTION WITHIN ELEVATED INVERSION. ACARS GIVING EVIDENCE OF
LARGE SCALE LIFT RAISING/COOLING INVERSION AT A RATE OF 25MB/HR.
AT THIS RATE...EROSION MAY OCCUR AS EARLY AS 6 PM...WITH SUDDEN
INITIATION OF SFC-BASED CONVECTION THEREAFTER.

AS ANTICIPATED...BEST TORNADIC PARAMETERS ARE TO THE WEST. 0-1KM
SHEAR IS NEAR 50KTS AT INTERSECTION OF LUB/OUN/SJT COUNTY WARNING
AREAS...SEVERAL HUNDRED 0-1KM SRH. 100MB MLCAPE VALUES IN EXCESS
OF 2000J/KG WHERE SFC TEMPS ARE WELL INTO THE 80S (SAN ANGELO...
PAINT ROCK...IVIE RESERVOIR). CERTAINLY FAVORABLE ENVIRONMENT
FURTHER EAST WITHIN FWD PORTION OF TOR WATCH 178...LCL AOB 2KFT
WEST OF I-35 CORRIDOR. SUPERCELL NEAR ABILENE ROOTED IN THE
BOUNDARY LAYER WILL CONTINUE TO FIND ABUNDANT UNTAPPED FUEL AS IT
APPROACHES FWD CWA. AT THIS TIME...CIN SHOULD BE MORE EFFECTIVELY
ERODING IN WESTERN REACHES OF CWA.

CONVECTION SHOULD CONTINUE THROUGHOUT THE EVENING HOURS. A BREAK
IS LIKELY TO OCCUR OVERNIGHT BEFORE DRYLINE SURGE AND ASSOCIATED
SQUALL LINE BLOWS THROUGH CWA. LINE SHOULD BE NEAR I-35 CORRIDOR
NEAR OR AFTER DAYBREAK...INTO EASTERN ZONES MIDDAY INTO THE
AFTERNOON. TRANSITION FROM SIGNIFICANT POPS TO MINIMAL CLOUDCOVER
WILL BE RAPID IN REALITY...BUT MORE CONSERVATIVE IN GRIDS DUE TO
SOME UNCERTAINTY IN TIMING. THURSDAY WORDING IN ZFP MAY BE
MISLEADING.

COLD FRONT THURSDAY NIGHT...REINFORCING COOL AIR THROUGHOUT THE
WEEKEND...BUT PLEASANT AFTERNOON TEMPS NONETHELESS. DEBATE AMONG
MODELS AND BETWEEN MODEL RUNS ABOUT FROPA MIDDLE OF NEXT WEEK.
FOR NOW...HAVE CHOSEN TO KEEP NORTH TEXAS IN SOUTHERLY FLOW DAYS
5-7 (MON-WED). 25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  63  78  52  70  46 /  90  50  10   0   0
WACO, TX              66  82  53  74  47 /  70  50  10   0   0
PARIS, TX             64  75  48  69  43 /  80  60  10   0   0
DENTON, TX            62  79  47  69  43 /  90  50  10   0   0
MCKINNEY, TX          63  77  50  70  45 /  90  50  10   0   0
DALLAS, TX            64  78  54  71  47 /  90  50  10   0   0
TERRELL, TX           65  77  53  72  45 /  80  50  10   0   0
CORSICANA, TX         65  79  55  75  46 /  70  50  10   0   0
TEMPLE, TX            67  83  54  75  46 /  60  40  10   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
ZONES: TXZ091>095-100>107-115>120-129.

&&

25
Hazardous weather outlook, Apr 9, 1:04 PM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
104 PM CDT WED APR 9 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
104 PM CDT WED APR 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS NORTH OF A LINE FROM
GOLDTHWAITE TO CORSICANA TO CANTON. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS THE REST OF NORTH TEXAS.

THUNDERSTORMS WILL DEVELOP ACROSS NORTH TEXAS THIS AFTERNOON AS AN
UPPER LEVEL SYSTEM MOVES TOWARD THE REGION AND A WARM FRONT MOVES
NORTH TO LIE ACROSS NORTHWESTERN NORTH TEXAS. CONDITIONS WILL BE
FAVORABLE FOR THE FORMATION OF TORNADOES...ESPECIALLY IN THE MODERATE
RISK AREA AND NEAR THE WARM FRONT. FREQUENT LIGHTNING...VERY LARGE
HAIL AND DAMAGING STRAIGHT LINE WINDS ARE ALSO EXPECTED HAZARDS.

IN ADDITION TO THE SEVERE WEATHER THREAT...HEAVY RAINFALL IS
FORECAST AND A FLASH FLOOD WATCH IS IN EFFECT FOR NORTHERN PORTIONS
OF NORTH TEXAS. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH MONDAY.
A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED EARLY THURSDAY
MORNING ALONG AND AHEAD OF AN EASTWARD MOVING COLD FRONT. THE SEVERE
WEATHER THREAT INCLUDES FREQUENT LIGHTNING...DAMAGING WINDS...HAIL...
AND ISOLATED TORNADOES. THE SEVERE WEATHER THREAT WILL END FROM WEST
TO EAST NEAR MIDDAY THURSDAY.

STRONG WESTERLY WINDS OF 25 TO 30 MPH...WITH GUSTS TO 40 MPH ARE
EXPECTED THURSDAY AFTERNOON BEHIND THE FRONT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS NORTH TEXAS THIS
AFTERNOON AND TONIGHT.

84

In the hours before

Special weather statement, Apr 9, 3:20 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
320 PM CDT WED APR 9 2008

TXZ092-092045-
COOKE TX-
320 PM CDT WED APR 9 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  COOKE COUNTY

AT 320 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES WEST OF GAINESVILLE...MOVING NORTHEAST AT
58 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GAINESVILLE...LINDSAY AND
MUENSTER.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3391 9720 3388 9716 3377 9719 3375 9717
      3374 9717 3374 9710 3386 9709 3385 9702
      3394 9700 3396 9694 3395 9693 3387 9693
      3353 9723 3363 9741
TIME...MOT...LOC 2020Z 214DEG 50KT 3366 9726
Special weather statement, Apr 9, 4:09 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
409 PM CDT WED APR 9 2008

TXZ115-092145-
STEPHENS TX-
409 PM CDT WED APR 9 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN STEPHENS COUNTY

AT 409 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM IN SHACKELFORD COUNTY MOVING EAST TOWARD
STEPHENS COUNTY. THE LEADING EDGE OF THE STORM WAS LOCATED 5 MILES
WEST OF ALBANY AT 409 PM...MOVING EAST AT 42 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BRECKENRIDGE.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED FOR STEPHENS COUNTY BY 430 PM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3296 9909 3295 9857 3271 9858 3265 9911
TIME...MOT...LOC 2109Z 254DEG 37KT 3269 9940
Special weather statement, Apr 9, 4:39 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
439 PM CDT WED APR 9 2008

TXZ115-092200-
STEPHENS TX-
439 PM CDT WED APR 9 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  STEPHENS COUNTY

AT 439 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM IN SHACKELFORD COUNTY MOVING EAST TOWARD
STEPHENS COUNTY. AT 436 PM CDT...THE THUNDERSTORM WAS CENTERED 10
MILES SOUTH OF ALBANY...MOVING EAST AT 41 MPH.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED FOR PARTS OF STEPHENS COUNTY BEFORE 500 PM.

CITIES IN THE PATH OF THIS STORM INCLUDE BRECKENRIDGE.

LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE AS THIS STORM MOVES
INTO STEPHENS COUNTY. LOCALLY HEAVY RAINS AND FREQUENT LIGHTNING CAN
ALSO BE EXPECTED TO MOVE INTO STEPHENS COUNTY BY 500 PM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3283 9910 3290 9857 3253 9858 3252 9909
TIME...MOT...LOC 2136Z 251DEG 36KT 3261 9924
Local storm report, Apr 9, 5:04 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
504 PM CDT WED APR 09 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             8 WSW BRECKENRIDGE      32.71N  99.04W
04/09/2008  E1.00 INCH       STEPHENS           TX   TRAINED SPOTTER

            RELAYED BY BRECKENRIDGE P.D.
Special weather statement, Apr 9, 5:13 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
513 PM CDT WED APR 9 2008

TXZ116-092245-
PALO PINTO TX-
513 PM CDT WED APR 9 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  PALO PINTO COUNTY

AT 513 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A A
DANGEROUS SEVERE THUNDERSTORM NEAR BRECKENRIDGE IN STEPHENS COUNTY.
THE STORM WAS MOVING EAST AT 40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GRAFORD.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...WARNINGS MAY BE
NEEDED FOR PALO PINTO COUNTY BY 530 PM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3296 9853 3295 9843 3300 9843 3300 9810
      3261 9820 3254 9857 3275 9858
TIME...MOT...LOC 2213Z 250DEG 36KT 3274 9888

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 7:03 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills57 min
Apr 8, 7:26 PM CDTTornado WarningFWDCoryell, Hamilton, Lampasas49 min
Apr 8, 8:11 PM CDTTornado WarningFWDCoryell64 min
Apr 8, 8:14 PM CDTSevere Thunderstorm WarningFWDLampasas61 min
Apr 8, 8:31 PM CDTSevere Thunderstorm WarningFWDVan Zandt29 min
Apr 8, 8:41 PM CDTTornado WarningFWDLampasas64 min
Apr 8, 8:55 PM CDTTornado WarningFWDBell50 min
Apr 8, 8:58 PM CDTSevere Thunderstorm WarningFWDMcLennan62 min
Apr 8, 9:18 PM CDTSevere Thunderstorm WarningFWDCoryell16 min
Apr 8, 9:43 PM CDTSevere Thunderstorm WarningFWDLampasas32 min
Apr 8, 10:14 PM CDTSpecial Weather StatementFWDTarrant31 min
Apr 8, 10:32 PM CDTSevere Thunderstorm WarningFWDDenton58 min
Apr 8, 10:38 PM CDTSpecial Weather StatementFWDTarrant37 min
Apr 8, 10:52 PM CDTSevere Thunderstorm WarningFWDTarrant53 min
Apr 8, 10:56 PM CDTSevere Thunderstorm WarningFWDKaufman32 min
Apr 8, 10:58 PM CDTSevere Thunderstorm WarningFWDFannin27 min
Apr 8, 11:04 PM CDTSpecial Weather StatementFWDCoryell26 min
Apr 8, 11:07 PM CDTSevere Thunderstorm WarningFWDCollin53 min
Apr 8, 11:15 PM CDTSpecial Weather StatementFWDLamar30 min
Apr 8, 11:25 PM CDTSpecial Weather StatementFWDRains35 min
Apr 8, 11:33 PM CDTSevere Thunderstorm WarningFWDVan Zandt22 min
Apr 8, 11:36 PM CDTSevere Thunderstorm WarningFWDDallas54 min
Apr 8, 11:40 PM CDTSpecial Weather StatementFWDPalo Pinto35 min
Apr 8, 11:41 PM CDTSevere Thunderstorm WarningFWDEastland64 min
Apr 8, 11:45 PM CDTSpecial Weather StatementFWDCoryell30 min
Apr 8, 11:46 PM CDTSevere Thunderstorm WarningFWDPalo Pinto59 min
Apr 8, 11:50 PM CDTSevere Thunderstorm WarningFWDFannin, Hunt33 min
Apr 8, 11:54 PM CDTSevere Thunderstorm WarningFWDCollin49 min
Apr 8, 11:59 PM CDTSpecial Weather StatementFWDCoryell31 min
Apr 9, 12:07 AM CDTSpecial Weather StatementFWDTarrant23 min
Apr 9, 12:18 AM CDTSevere Thunderstorm WarningFWDParker57 min
Apr 9, 12:20 AM CDTSevere Thunderstorm WarningFWDTarrant55 min
Apr 9, 12:26 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas47 min
Apr 9, 12:34 AM CDTSevere Thunderstorm WarningFWDHunt33 min
Apr 9, 1:05 AM CDTSevere Thunderstorm WarningFWDDenton55 min
Apr 9, 1:14 AM CDTSevere Thunderstorm WarningFWDParker46 min
Apr 9, 1:30 AM CDTSpecial Weather StatementFWDHunt30 min
Apr 9, 1:32 AM CDTSevere Thunderstorm WarningFWDTarrant58 min
Apr 9, 1:53 AM CDTSevere Thunderstorm WarningFWDParker7 min
Apr 9, 1:55 AM CDTSevere Thunderstorm WarningFWDJohnson65 min
Apr 9, 2:02 AM CDTSevere Thunderstorm WarningFWDDenton15 min
Apr 9, 2:29 AM CDTSevere Thunderstorm WarningFWDTarrant32 min
Apr 9, 3:15 AM CDTSpecial Weather StatementFWDEllis30 min
Apr 9, 4:00 AM CDTFlash Flood WatchFWDCollin, Cooke, Dallas, Delta, Denton, Eastland and 14 more28 hr
Apr 9, 4:07 AM CDTSpecial Weather StatementFWDDallas23 min
Apr 9, 5:18 AM CDTRiver Flood WarningFWDDelta, Hopkins15 hr
Apr 9, 7:59 AM CDTRiver Flood WarningFWDDallas12 hr
Apr 9, 8:25 AM CDTRiver Flood WarningFWDHunt25 hr
Apr 9, 8:25 AM CDTRiver Flood WarningFWDHunt, Rockwall58 hr
Apr 9, 3:20 PM CDTSpecial Weather StatementFWDCooke25 min
Apr 9, 4:09 PM CDTSpecial Weather StatementFWDStephens36 min
Apr 9, 4:39 PM CDTSpecial Weather StatementFWDStephens21 min
Apr 9, 4:47 PM CDTTornado Warning EmergencyFWDStephens43 min
Apr 9, 5:13 PM CDTSpecial Weather StatementFWDPalo Pinto32 min
Apr 9, 6:00 PM CDTSpecial Weather StatementFWDYoung30 min
Apr 9, 6:13 PM CDTTornado WarningFWDPalo Pinto47 min
Apr 9, 6:19 PM CDTSevere Thunderstorm WarningFWDJack41 min
Apr 9, 6:27 PM CDTSpecial Weather StatementFWDGrayson33 min
Apr 9, 6:32 PM CDTSevere Thunderstorm WarningFWDGrayson43 min
Apr 9, 6:46 PM CDTTornado WarningFWDJack, Palo Pinto, Parker, Wise29 min
Apr 9, 6:47 PM CDTSpecial Weather StatementFWDLamar18 min

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.